Jordi Villadelprat
Jordi Villadelprat
Verified email at urv.cat
Title
Cited by
Cited by
Year
A Chebyshev criterion for Abelian integrals
M Grau, F Mañosas, J Villadelprat
Transactions of the American Mathematical Society 363 (1), 109-129, 2011
1082011
Isochronicity for several classes of Hamiltonian systems
A Cima, F Manosas, J Villadelprat
Journal of Differential Equations 157 (2), 373-413, 1999
831999
Bounding the number of zeros of certain Abelian integrals
F Manosas, J Villadelprat
Journal of Differential Equations 251 (6), 1656-1669, 2011
552011
The period function of reversible quadratic centers
P Mardešić, D Marín, J Villadelprat
Journal of Differential Equations 224 (1), 120-171, 2006
532006
Bifurcation of critical periods from Pleshkan's isochrones
M Grau, J Villadelprat
Journal of the London Mathematical Society 81 (1), 142-160, 2010
282010
On the reversible quadratic centers with monotonic period function
J Villadelprat
Proceedings of the American Mathematical Society 135 (8), 2555-2565, 2007
272007
The period function for second-order quadratic ODEs is monotone
A Gasull, A Guillamon, J Villadelprat
Qualitative Theory of Dynamical Systems 4 (2), 329-352, 2004
272004
On the time function of the Dulac map for families of meromorphic vector fields
P Mardesić, D Marín, J Villadelprat
Nonlinearity 16 (3), 855, 2003
262003
Nonexistence of isochronous centers in planar polynomial Hamiltonian systems of degree four
X Jarque, J Villadelprat
Journal of Differential Equations 180 (2), 334-373, 2002
232002
The period function of the generalized Lotka–Volterra centers
J Villadelprat
Journal of Mathematical Analysis and Applications 341 (2), 834-854, 2008
222008
Algebraic and analytical tools for the study of the period function
A Garijo, J Villadelprat
Journal of Differential Equations 257 (7), 2464-2484, 2014
202014
The bifurcation set of the period function of the dehomogenized Loud’s centers is bounded
F Mañosas, J Villadelprat
Proceedings of the American Mathematical Society 136 (5), 1631-1642, 2008
172008
A note on the critical periods of potential systems
F Mañosas, J Villadelprat
International Journal of Bifurcation and Chaos 16 (03), 765-774, 2006
172006
A Poincaré-Hopf theorem for noncompact manifolds
A Cima, F Manosas, J Villadelprat
Topology 37 (2), 261-277, 1998
161998
On the wave length of smooth periodic traveling waves of the Camassa–Holm equation
A Geyer, J Villadelprat
Journal of differential equations 259 (6), 2317-2332, 2015
152015
Computer-assisted techniques for the verification of the Chebyshev property of Abelian integrals
JL Figueras, W Tucker, J Villadelprat
Journal of Differential Equations 254 (8), 3647-3663, 2013
152013
Criteria to bound the number of critical periods
F Manosas, J Villadelprat
Journal of Differential Equations 246 (6), 2415-2433, 2009
152009
Unfolding of resonant saddles and the Dulac time
P Mardešic, D Marın, J Villadelprat
Discrete Contin. Dyn. Syst 21 (4), 1221-1244, 2008
152008
The index of stable critical points
C Bonatti, J Villadelprat
Topology and its Applications 126 (1-2), 263-271, 2002
152002
On the period of the limit cycles appearing in one-parameter bifurcations
A Gasull, V Mañosa, J Villadelprat
Journal of Differential Equations 213 (2), 255-288, 2005
132005
The system can't perform the operation now. Try again later.
Articles 1–20